| Model Number |
610-2221011-01 |
| Medical Device Problem Codes |
Failure to Deliver Shock/Stimulation (1133); Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to treat a 65-year-old male patient, the device was unable to obtain an ecg signal via electrode pads and failed to discharge.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.